Publication
Title
Calculation of geodesic distances in nonlinear mixing models : application to the generalized bilinear model
Author
Abstract
Language
English
Source (journal)
IEEE geoscience and remote sensing letters / Institute of Electrical and Electronics Engineers [New York, N.Y.] - New York, N.Y.
Publication
New York, N.Y. : 2012
ISSN
1545-598X
Volume/pages
9:4(2012), p. 644-648
ISI
000310909800022
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.03.2012
Last edited 06.08.2018
To cite this reference